# SDR FDEA201310012358

- Difficulty date: October 1, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789545
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1874 LBL 93 SEAT TRACK FOUND CORRODED.   REPAIRED BY SECTIONAL  REPLACEMENT FROM BS 1831 TO 2007 IAW  SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 53. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
